Vol. 23, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Decomposition spectra of rings of continuous functions

Carl W. Kohls

Vol. 23 (1967), No. 1, 101–105
Abstract

Let S be a subset of a completely regular Hausdorff space X. Sufficient conditions on S and X are obtained for the ring of continuous real-valued functions on S to be isomorphic to an inverse limit of quotient rings of the ring of continuous functions on X, or, alternatively, of the ring of bounded continuous functions on X. An application to the theory of rings of quotients of rings of continuous functions is given.

Mathematical Subject Classification
Primary: 46.55
Secondary: 54.00
Milestones
Received: 3 January 1966
Published: 1 October 1967
Authors
Carl W. Kohls